1 doctor weighed in:

How do medications cause male genital problems?

1 doctor weighed in
Dr. Michael Sinclair
Family Medicine

In brief: Impotence

Some medications can cause erectile dysfunction, also known as impotence.
They can interfere with testosterone or they can alter the blood flow within the penis or both. Most of the time these side effects will resolve when the medication is stopped. Don't stop your medication without checking with your doctor!

In brief: Impotence

Some medications can cause erectile dysfunction, also known as impotence.
They can interfere with testosterone or they can alter the blood flow within the penis or both. Most of the time these side effects will resolve when the medication is stopped. Don't stop your medication without checking with your doctor!
Dr. Michael Sinclair
Dr. Michael Sinclair
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors